Applied Mathematics

Vol.6 No.4(2015), Paper ID 55756, 5 pages

DOI:10.4236/am.2015.64061

 

Solution of Delay Differential Equations Using a Modified Power Series Method

 

Oladotun Matthew Ogunlaran, Adeyemi Sunday Olagunju

 

Department of Mathematics and Statistics, Bowen University, Iwo, Nigeria
Department of Mathematics, Federal University, Lafia, Nigeria

 

Copyright © 2015 Oladotun Matthew Ogunlaran, Adeyemi Sunday Olagunju et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Ogunlaran, O. and Olagunju, A. (2015) Solution of Delay Differential Equations Using a Modified Power Series Method. Applied Mathematics, 6, 670-674. doi: 10.4236/am.2015.64061.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.